# SDR SWIA2023011967149

- Difficulty date: December 22, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 9, BS 559+ 4 - 559+86 HADS MULTIPLE SCRATCHES, GOUGES, & CORROSION RUNNING LENGTHWISE ALONG LENGTH OF THE TRACK.   DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, & 53-01-11-400-802.
